# SDR DLM88020854

- Difficulty date: July 22, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 30,262 hours, 23,734 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

THE TAIL COMPARTMENT TEMP HI LIGHT ON DURING CLIMB.  EXTINGUISHED TEMPORARILY WITH HP BLEED OFF, THEN RE-ILLUMINATED.  COMPLIED WITH CHECK LIST, PULLED LEFT THROTTLE TO IDLE AND LIGHT EXTINGUISHED, LEFT PACK OFF AND LEFT THROTTLE BACK TO NORMAL.  POWER AND LIGHT REMAINED EXTINGUISHED.  FOUND 2 PACKINGS LEAKING AT RT ANTICIPATOR AND THERMOSTAT.  REPLACED PACKINGS.  REPLACED RT AND LT TAIL COMPT TEMP HIGH  TEMP SENSORS, PRECAUTIONARY.  FOUND 2 LOOSE PACK CLAMPS ON LT PACK.  TIGHTENED SAME.  LEAK CHECKS GOOD.  ENGINE RUN TO PWR CHECKS GOOD.
